# SDR FAA122707001

- Difficulty date: November 11, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Aircraft: N62281
- Make and model: Cessna 172P
- Aircraft serial: 17275242
- Engine: Lyc O320D2J
- Engine time: 1,083 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL65102SN041
- Part serial: 2025513
- Condition: Cracked
- Location: Engine
- Part time: 1,083 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

HEAD CAME OFF BARRELL OF CYLINDER P/N AEL65102 SN0.41 S/N 20255-13 1083.3 HOURS ON CYLINDER SINCE INSTRUCTION OF 10/5/04 (HEAD, BARRELL SEPARATED).
